Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

Nina Nikolaevna Ural'tseva (On the occasion of her anniversary)


Original publication: Algebra i Analiz, tom 27 (2015), nomer 3.
Journal: St. Petersburg Math. J. 27 (2016), 345-346
MSC (2010): Primary 01A70
DOI: https://doi.org/10.1090/spmj/1391
Published electronically: March 30, 2016
Full-text PDF


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 01A70

Retrieve articles in all journals with MSC (2010): 01A70


Additional Information

DOI: https://doi.org/10.1090/spmj/1391
Keywords: Partial differential equations.
Published electronically: March 30, 2016
Article copyright: © Copyright 2016 American Mathematical Society